# SDR UALA2011030101013

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,219 hours, 13,664 cycles
- Engine: Pwa PW4060
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: 6224591512
- Part serial: 582
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG STAB TRIM DISPLAYED AND STAB TRIM LIGHT ILLUMINATED. SUPPLEMENTAL DATA UPDATE STABILIZER TRIM RATE NORMAL.  CREW COMMENTS: STAB TRIM CAUTION LIGHT AND EICAS MSG CAME ON IN CLIMB-OUT.  TRIM APPEARED NORMAL.  FOUND HORIZONTAL STABILIZER PRIMARY TRIM CHANNEL LEFT INOP, DEFERRED HORIZONTAL STAB TRIM CHANNEL LEFT PER MEL.  STAB TRIM CHANNEL RIGHT OK AND BOTH ALT STAB TRIMS CHECKED OKAY.  REPLACED LEFT FCC.  OPS NORMAL.
